On a coincidence of the differential equation $y''-q(t)y=r(t)$ with its associated equation
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 27 (1988) no. 1, pp. 251-262
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1988_27_1_a14,
author = {Fialka, Miloslav},
title = {On a coincidence of the differential equation $y''-q(t)y=r(t)$ with its associated equation},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {251--262},
year = {1988},
volume = {27},
number = {1},
mrnumber = {1039893},
zbl = {0708.34012},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1988_27_1_a14/}
}
TY - JOUR AU - Fialka, Miloslav TI - On a coincidence of the differential equation $y''-q(t)y=r(t)$ with its associated equation JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1988 SP - 251 EP - 262 VL - 27 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1988_27_1_a14/ LA - en ID - AUPO_1988_27_1_a14 ER -
%0 Journal Article %A Fialka, Miloslav %T On a coincidence of the differential equation $y''-q(t)y=r(t)$ with its associated equation %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 1988 %P 251-262 %V 27 %N 1 %U http://geodesic.mathdoc.fr/item/AUPO_1988_27_1_a14/ %G en %F AUPO_1988_27_1_a14
Fialka, Miloslav. On a coincidence of the differential equation $y''-q(t)y=r(t)$ with its associated equation. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 27 (1988) no. 1, pp. 251-262. http://geodesic.mathdoc.fr/item/AUPO_1988_27_1_a14/